# SDR USAA2014052700032

- Difficulty date: May 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 62,382 hours, 42,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10031000
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS COVER FOR EMERGENCY EXIT LIGHT AT ROW 11 MISSING.  REPLACED EMERGENCY LIGHT ASSEMBLY AT EXIT ROW 11.
